# SDR CALA2018112302411

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 92,705 hours, 15,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140W92512
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130370,SUPPORT TASK - EA5310-06900 OP002 AD2017-16-10 RH BS1035 UNDERWING LONGERON AREA,2EA CRACKS FOUND AT TWO ALUMINUM LAYED AS MARKED RH BS1035 UNDERWING LONGERON REPLACED AS PER EA5310-06900 OP12 SEQ 1470 ADD EMP:V897381 INSP BY HX129800,APPROVED
